The Chediak Higashi syndrome in a Negro infant

S. O'Regan, A. J. Newman, R. Valenzuela, Sudesh P Makker, R. C. Graham

Research output: Contribution to journalArticle

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)522-523
Number of pages2
JournalJournal of Pediatrics
Volume88
Issue number3
DOIs
StatePublished - 1976
Externally publishedYes

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

O'Regan, S., Newman, A. J., Valenzuela, R., Makker, S. P., & Graham, R. C. (1976). The Chediak Higashi syndrome in a Negro infant. Journal of Pediatrics, 88(3), 522-523. https://doi.org/10.1016/S0022-3476(76)80281-8